Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the complete integrability of nonlinear partial differential equations


Authors: M. S. Berger and P. T. Church
Journal: Bull. Amer. Math. Soc. 1 (1979), 698-701
MSC (1970): Primary 39A15; Secondary 47D20
MathSciNet review: 532557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnold, Mathematical methods of classical mechanics, Springer-Verlag, New York-Heidelberg, 1978. Translated from the Russian by K. Vogtmann and A. Weinstein; Graduate Texts in Mathematics, 60. MR 0690288
  • 2. A. Ambrosetti and G. Prodi, On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. Mat. Pura Appl. (4) 93 (1972), 231–246. MR 0320844
  • 3. M. S. Berger and E. Podolak, On the solutions of a nonlinear Dirichlet problem, Indiana Univ. Math. J. 24 (1974/75), 837–846. MR 0377274
  • 4. L. Nirenberg, Topics in nonlinear functional analysis, Courant Institute of Mathematical Sciences, New York University, New York, 1974. With a chapter by E. Zehnder; Notes by R. A. Artino; Lecture Notes, 1973–1974. MR 0488102

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 39A15, 47D20

Retrieve articles in all journals with MSC (1970): 39A15, 47D20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14676-7